# SDR IPXA1569126

- Difficulty date: August 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N875047
- Condition: Corroded
- Location: Bs 560 Lbl47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO COMPARTMENT, FLOOR WEB AT MAIN CARGO DOOR ENTRANCE HAS CORROSION AROUND FASTENER HOLE 6 INCHES AFT OF BS560, LBL47 INCHES.  REMOVED CORROSION FROM BS 560 +6" LBL47 FLOOR WEB ORIGINAL THICKNESS .0 63 LOSS .002 REMAINING .061.  THERE IS NO SRM LIMITS FOR THIS AREA PERFORMED REQUIRED INSPECTIONS, TREATED,  PRIMED, PAINTED, AND CIC'D AREA IAW EA 111091 EO B757-5310-44145-A.
